# SDR UALA2013041502594

- Difficulty date: April 14, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 71,847 hours, 26,359 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS A NICK IN FAN BLADE.  BLENDED ONE FIRST STAGE BLADE ON NR 2 ENGINE REF MM.
